# SDR UALA2010052001708

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 53,234 hours, 19,614 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 74
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CAME ON DURING DESCENT. CYCLE R20 FOR ELAC 2 ON 121VU PANEL, ACP ELAC SYS TEST. ELACS HAD BEEN SWAPPED, BAD ELAC NOW IN NR1 POSITION. REPLACED ELAC NR 1 IAW MM, CAT III LAND TEST PERFORMED, CF482. FOUND ELAC 1 IMPROPERLY DEFERRED, CB A2 ON 105VU WAS COLLARED.
